Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 12
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Chang, Maw-Shang Ko, Ming-Tat and Lu, Hsueh-I 2015. Linear-Time Algorithms for Tree Root Problems. Algorithmica, Vol. 71, Issue. 2, p. 471.


    Kelarev, Andrei Ras, Charl and Zhou, Sanming 2015. Distance labellings of Cayley graphs of semigroups. Semigroup Forum, Vol. 91, Issue. 3, p. 611.


    Farzad, Babak Lau, Lap Chi Le, Van Bang and Tuy, Nguyen Ngoc 2012. Complexity of Finding Graph Roots with Girth Conditions. Algorithmica, Vol. 62, Issue. 1-2, p. 38.


    Khan, Nasreen Pal, Madhumangal and Pal, Anita 2012. <i>L</i>(0, 1)-Labelling of Cactus Graphs. Communications and Network, Vol. 04, Issue. 01, p. 18.


    Kang, Ross J. and Müller, Tobias 2011. Frugal, acyclic and star colourings of graphs. Discrete Applied Mathematics, Vol. 159, Issue. 16, p. 1806.


    Cranston, Daniel W. Kim, Seog-Jin and Yu, Gexin 2010. Injective colorings of sparse graphs. Discrete Mathematics, Vol. 310, Issue. 21, p. 2965.


    Iradmusa, Moharram N. 2010. On colorings of graph fractional powers. Discrete Mathematics, Vol. 310, Issue. 10-11, p. 1551.


    Dvořák, Zdeněk Král’, Daniel Nejedlý, Pavel and Škrekovski, Riste 2008. Coloring squares of planar graphs with girth six. European Journal of Combinatorics, Vol. 29, Issue. 4, p. 838.


    Sereni, Jean-Sébastien 2008. Randomly colouring graphs (a combinatorial view). Computer Science Review, Vol. 2, Issue. 2, p. 63.


    Král', Daniel 2004. Coloring Powers of Chordal Graphs. SIAM Journal on Discrete Mathematics, Vol. 18, Issue. 3, p. 451.


    Fertin, Guillaume Godard, Emmanuel and Raspaud, André 2003. Acyclic and k-distance coloring of the grid. Information Processing Letters, Vol. 87, Issue. 1, p. 51.


    Bohman, T. Ruszinko, M. and Thoma, L. 2000. 2000 IEEE International Symposium on Information Theory (Cat. No.00CH37060). p. 179.

    ×
  • Combinatorics, Probability and Computing, Volume 11, Issue 1
  • January 2002, pp. 1-10

The Chromatic Number of Graph Powers

  • NOGA ALON (a1) and BOJAN MOHAR (a2)
  • DOI: http://dx.doi.org/10.1017/S0963548301004965
  • Published online: 01 February 2002
Abstract

It is shown that the maximum possible chromatic number of the square of a graph with maximum degree d and girth g is (1 +o(1))d2 if g = 3, 4, 5 or 6, and is Θ(d2 / log d) if g [ges ] 7. Extensions to higher powers are considered as well.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Combinatorics, Probability and Computing
  • ISSN: 0963-5483
  • EISSN: 1469-2163
  • URL: /core/journals/combinatorics-probability-and-computing
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×